# SDR FDEA202204050852

- Difficulty date: April 5, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 85,444 hours, 17,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6044115
- Part serial: 0071
- Condition: No Test
- Location: Zone 200
- Part time: 31,365 hours, 9,165 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BAT 1 LO ALERT ON EMER LT TEST.   RETERMINATED PIN 7 AT PLUG J2 OF FWD CABIN EMERGENCY LIGHT PWR SUPPLY U1-1756
